# SDR SIMA20220712001

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N290NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000841
- Aircraft time: 6,008 hours, 3,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Failed
- Location: Fwd
- Component: Photoluminescen
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT EMERGENCY LIGHT STRIP IN FRONT OF FWD CLOSET FADED.REF MEL 33-31 AUTH# 070204-C LGPG 4897905 ITEM 1-C/A-FOUND PHOTOLUMINESCENT STRIP FADED, RAR STRIP IAW AMM 33-50-21. MEL RESTORED.
